Couldn't find what you looking for?

TRY OUR SEARCH!

I am trying to taper off klonopins/clonzepam alone. I have been taking them for a while ....maybe 7 to 8 months..maybe even longer. I was taking up to 8 mgs a day. I know its a whoooole lot. So i boght a big pill holder and thought if i just started at 4 mgs a day and did that for 4 days...then down to 2mgs a day for 5 days....then 1 mg for 7 days...then .5 for 7 days...then .25 for 7 days...would this work? I didnt know there were withdrawals from this. i just stopped taking them before and was in bed for 3 weeks. i couldn't stand..couldn't move..couldn't take the anxiety I just thought I was sick!!!! What a m***n. So now I am terrified and i am d=so scared that I am not sure what to do...so I decided to taper off. But i don't know how much and when and when i am going to feel the effects. i am terrified. Someone told me Mirtazapine wold help with the withdrawal symptoms...and I thought yaaay a miracle cure!! Then I read som not so good things...so not sure what to do. I was thinking of going to treatment facility. They make you suffer thogh. Dont they taper you offf in a week or less? So I dont know if I need more to taper. I dont know what I am going to do about my anxiety once off of these. These are the only thing that have ever helped...my dr wanted to give me cymbalta..I believe it was called..i tried lithium..for like 2 days...would that help th withdrawals? I am just scared out of my mind. never want to fel that sick again..I fell down ..coldnt evn walk and all sounds were amplified and felt shocks in my head...weird..any help would be greatly appreciated :-(

Loading...

I didnt give the lithium a good enough shot..maybe i should try it..or the cymbalta my dr tried to give me...
Reply

Loading...

Kleeg...

Your name and post were given to me by another member of Steady Health via a private post. The first thing that I want you to know is that you are not alone, and you do not have to be scared. You do, however, need to take action.

I have provided a very, very long post on my experience of coming off of clonazepam. It was really difficult, as you well know, when I tried to come off of it on my own, and so I enlisted the support of my board certified nutrtionist who eased me through it.

What you must know is that the MDs who put you on this junk are probably not the people who will be able to get you off of it. Second is that you must have something natural to support your nervous system as you come off of clonazepam. Third is that you should not consider this to be a race to get off of clonazepam. You took a LOT of this drug, and you must slowly ween yourself off.

The good news is that you can do it. But, you must make some pretty dramatic changes in your life. I would like to point you to my thread, as I believe it will be a good start for you. If at all possible, get with a BOARD CERTIFIED nutritionist. Anyone can hang a shingle out and say they are a nutritionist. You must get one who knows what he/she is talking about and being board certified is what you must be looking for.

Here is the link to my thread. I wish you the very best. Don't be scared but do take action.

https://www.steadyhealth.com/Clonazepam_and_Klonopin_Withdrawal___Musicman_Posts_t254306.html

Musicman
Reply

Loading...

Thank ypu for your reply...I was not put on this by a Dr....a friend have them to me because of the severe panic attacks I get...I don't even know where to start. I didn't tell my therapist. i am too scared. So I am going at it alone..so i came here to see how to start.. I am down to 1mg in a.m and 1 in p.m....I don't know how long to do this..but I just want to go down..but I have these days where I feel my body craves it. i HATE it. I have others to take care of..so i don't know how I am goin to do this. I dont know if it's possible but I swear i already feel symptoms...I was taking waaay too much without knowing anything..I feel so stupid. I wish i never took this road...I reallly appreciate ur msg and will def read ur posts. I am sooo scared..I also tried to go cold turkey..and for 3 wks..I couldn't stand I fell I was pale..wouldnt eat or drink...prob the worst things I coulda done. My cousin who works at a detox facility told me how dangerous these damn things are..No I am hooked..I will get off these..I just have noooo idea how I am going to..what to do..how much to go down every day..uughh...I will read ur posts..and again thank you for writing back..i am scared..very scared..I never want to feel that way again!!!!! thank you so much : )
Reply

Loading...

Don't be scared. Read my posts. Take action! The reason you are feeling the way you do is that you do not have something natural to counteract the symptoms, as indicated in my post. If you do not have something to counteract the symptoms, then you will most likely continue to have problems. Like I say ... take action ... but, do it the natural way, or you'll end up getting hooked on something else.

Good Luck,

Musicman
Reply

Loading...

That sounds like too fast a taper to me, I have been on Klonopin for over 30 yr.s I quit cold turkey once which did not turn out well. This med has a 1/2 life and should be taperred off more slowly than you are doing (IMO) I would ask my Dr. they can help you with valid info on how to taper so as not to cause you more problems. I have gotten down to .5 mg 2 @ day which is much better than I was years ago. You can't taper and quit this fast without causing more problems as I said this is (IMO) wishing you the best. A bad drug to get on and off.
Reply

Loading...